MathSciNet Relay Station
MathSciNet bibliographic data
MR1267918 58F07 (35A30 35Q55 53A05)
Langer, Joel; Perline, Ron Local geometric invariants of integrable evolution equations. J. Math. Phys. 35 (1994), no. 4, 1732–1737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement